# SDR AALA2019031219008

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 23,722 hours, 3,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unlocked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AFT OF THE L2 DOOR WAS INOPERATIVE.  FOUND GALLEY MODULE WITH AN ELECTRICAL CONNECTOR NOT LOCKED.  SECURED THE CONNECTOR AND VERIFIED LOCKED. OPS TESTED OKAY IAW AMM 31-51-00-501.
